# SDR HALA2016071900285

- Difficulty date: July 19, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 89,488 hours, 35,366 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ON DURING START ATTEMPT.  PERFORMED APU ECU BITE IAW FIM 49-11-00 NO FAULTS NOTED.  VERIFIED APU OIL LEVEL,  INDICATED FULL. VISUALLY INSPECTED APU NO DEFECTS NOTED.  APU STARTED NORMALLY ON FIRST ATTEMPT. ALL OPS NORMAL. OK FOR SERVICE.
